Alert archive / Missouri / Freeze Warnings in 2017
Freeze Warning 1, NWS Kansas City, MO
NWS Kansas City, MO issued this freeze warning at Mar 10, 2017, 3:14 AM CST for 29 counties in Missouri; 7 counties in Kansas. It took effect at Mar 11, 2017, 12:00 AM CST. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2017, 3:14 AM CST (09:14 UTC)
- In effect from
- Mar 11, 2017, 12:00 AM CST
- Expired
- Mar 12, 2017, 1:00 PM CDT
- In force
- 36 hr
- Issued by
- NWS Kansas City, MO
All 36 counties
Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, Daviess County, MO, DeKalb County, MO, Grundy County, MO, Henry County, MO, Holt County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Pettis County, MO, Platte County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Sullivan County, MO
The radar
The Pleasant Hill radar (KEAX), 65 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 9.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2331 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
268 WWUS73 KEAX 100914 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 314 AM CST Fri Mar 10 2017 ...FREEZE CONDITIONS TONIGHT MAY CAUSE DAMAGE TO SENSITIVE PLANTS. SEVERAL HOURS OF HARD FREEZE CONDITIONS ARE EXPECTED SATURDAY NIGHT KILLING OR DAMAGING SUSCEPTIBLE PLANTS AND TREES... MOZ029>032-037>040-044>046-101715- /O.NEW.KEAX.FZ.W.0001.170311T0600Z-170312T1800Z/ Clay-Ray-Carroll-Chariton-Jackson-Lafayette-Saline-Howard- Johnson MO-Pettis-Cooper- Including the cities of Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Warrensburg, Sedalia, and Boonville 314 AM CST Fri Mar 10 2017 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT CST TONIGHT TO 1 PM CDT SUNDAY... The National Weather Service in Kansas City/Pleasant Hill has issued a Freeze Warning, which is in effect from midnight CST tonight to 1 PM CDT Sunday. * TEMPERATURE...TONIGHT TEMPERATURES WILL DROP TO 26 TO 31 DEGREES. SATURDAY NIGHT AND SUNDAY MORNING SEVERAL HOURS OF TEMPERATURES BELOW 28 DEGREES ARE LIKELY WITH LOWS EXPECTED TO BOTTOM OUT IN THE MID TEENS TO LOWER 20S. * IMPACTS...TONIGHT UNPROTECTED AND SENSITIVE PLANTS AND TREES MAY BE AFFECTED BY A GENERAL FREEZE. HOWEVER, SATURDAY NIGHT THROUGH SUNDAY MORNING, SEVERAL HOURS OF HARD FREEZE CONDITIONS WILL LIKELY KILL OR BADLY DAMAGE SUSCEPTIBLE PLANTS AND TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ KSZ057-060-103>105-MOZ028-043-053-054-101715- /O.NEW.KEAX.FZ.W.0001.170312T0000Z-170312T1800Z/ Miami-Linn KS-Leavenworth-Wyandotte-Johnson KS-Platte-Cass-Bates- Henry- Including the cities of Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Belton, Raymore, Harrisonville, Pleasant Hill, Butler, Adrian, Rich Hill, Clinton, and Windsor 314 AM CST Fri Mar 10 2017 ...FREEZE WARNING IN EFFECT FROM 6 PM CST SATURDAY TO 1 PM CDT SUNDAY... The National Weather Service in Kansas City/Pleasant Hill has issued a Freeze Warning, which is in effect from 6 PM CST Saturday to 1 PM CDT Sunday. * TEMPERATURE...SATURDAY NIGHT AND SUNDAY MORNING SEVERAL HOURS OF TEMPERATURES BELOW 28 DEGREES ARE LIKELY WITH LOWS EXPECTED TO BOTTOM OUT IN THE MID TEENS TO LOWER 20S. * IMPACTS...SATURDAY NIGHT THROUGH SUNDAY MORNING, SEVERAL HOURS OF HARD FREEZE CONDITIONS WILL LIKELY KILL OR BADLY DAMAGE SUSCEPTIBLE PLANTS AND TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
6 follow-up statements
328 WWUS73 KEAX 101655 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 1055 AM CST Fri Mar 10 2017 ...FREEZE CONDITIONS TONIGHT MAY CAUSE DAMAGE TO SENSITIVE PLANTS. SEVERAL HOURS OF HARD FREEZE CONDITIONS ARE EXPECTED SATURDAY NIGHT KILLING OR DAMAGING SUSCEPTIBLE PLANTS AND TREES... MOZ029>032-037>040-044>046-111100- /O.CON.KEAX.FZ.W.0001.170311T0600Z-170312T1800Z/ Clay-Ray-Carroll-Chariton-Jackson-Lafayette-Saline-Howard- Johnson MO-Pettis-Cooper- Including the cities of Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Warrensburg, Sedalia, and Boonville 1055 AM CST Fri Mar 10 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT CST TONIGHT TO 1 PM CDT SUNDAY... * TEMPERATURE...TONIGHT TEMPERATURES WILL DROP TO 26 TO 31 DEGREES. SATURDAY NIGHT AND SUNDAY MORNING SEVERAL HOURS OF TEMPERATURES BELOW 28 DEGREES ARE LIKELY WITH LOWS EXPECTED TO BOTTOM OUT IN THE MID TEENS TO LOWER 20S. * IMPACTS...TONIGHT UNPROTECTED AND SENSITIVE PLANTS AND TREES MAY BE AFFECTED BY A GENERAL FREEZE. HOWEVER, SATURDAY NIGHT THROUGH SUNDAY MORNING, SEVERAL HOURS OF HARD FREEZE CONDITIONS WILL LIKELY KILL OR BADLY DAMAGE SUSCEPTIBLE PLANTS AND TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ KSZ057-060-103>105-MOZ028-043-053-054-111100- /O.CON.KEAX.FZ.W.0001.170312T0000Z-170312T1800Z/ Miami-Linn KS-Leavenworth-Wyandotte-Johnson KS-Platte-Cass-Bates- Henry- Including the cities of Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Belton, Raymore, Harrisonville, Pleasant Hill, Butler, Adrian, Rich Hill, Clinton, and Windsor 1055 AM CST Fri Mar 10 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 6 PM CST SATURDAY TO 1 PM CDT SUNDAY... * TEMPERATURE...SATURDAY NIGHT AND SUNDAY MORNING SEVERAL HOURS OF TEMPERATURES BELOW 28 DEGREES ARE LIKELY WITH LOWS EXPECTED TO BOTTOM OUT IN THE MID TEENS TO LOWER 20S. * IMPACTS...SATURDAY NIGHT THROUGH SUNDAY MORNING, SEVERAL HOURS OF HARD FREEZE CONDITIONS WILL LIKELY KILL OR BADLY DAMAGE SUSCEPTIBLE PLANTS AND TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
615 WWUS73 KEAX 110925 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 325 AM CST Sat Mar 11 2017 ...FREEZE CONDITIONS THIS MORNING MAY CAUSE DAMAGE TO SENSITIVE PLANTS. SEVERAL HOURS OF HARD FREEZE CONDITIONS ARE EXPECTED SATURDAY NIGHT KILLING OR DAMAGING SUSCEPTIBLE PLANTS AND TREES... MOZ029>032-037>040-044>046-112200- /O.CON.KEAX.FZ.W.0001.000000T0000Z-170312T1800Z/ Clay-Ray-Carroll-Chariton-Jackson-Lafayette-Saline-Howard- Johnson MO-Pettis-Cooper- Including the cities of Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Warrensburg, Sedalia, and Boonville 325 AM CST Sat Mar 11 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY... * TEMPERATURE...THIS MORNING TEMPERATURES WILL DROP TO 26 TO 31 DEGREES. SATURDAY NIGHT AND SUNDAY MORNING SEVERAL HOURS OF TEMPERATURES BELOW 28 DEGREES ARE LIKELY WITH LOWS EXPECTED TO BOTTOM OUT IN THE MID TEENS TO LOWER 20S. * IMPACTS...THIS MORNING UNPROTECTED AND SENSITIVE PLANTS AND TREES MAY BE AFFECTED BY A GENERAL FREEZE. HOWEVER, SATURDAY NIGHT THROUGH SUNDAY MORNING, SEVERAL HOURS OF HARD FREEZE CONDITIONS WILL LIKELY KILL OR BADLY DAMAGE SUSCEPTIBLE PLANTS AND TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ KSZ057-060-103>105-MOZ028-043-053-054-112200- /O.CON.KEAX.FZ.W.0001.170312T0000Z-170312T1800Z/ Miami-Linn KS-Leavenworth-Wyandotte-Johnson KS-Platte-Cass-Bates- Henry- Including the cities of Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Belton, Raymore, Harrisonville, Pleasant Hill, Butler, Adrian, Rich Hill, Clinton, and Windsor 325 AM CST Sat Mar 11 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 6 PM CST THIS EVENING TO 1 PM CDT SUNDAY... * TEMPERATURE...SATURDAY NIGHT AND SUNDAY MORNING SEVERAL HOURS OF TEMPERATURES BELOW 28 DEGREES ARE LIKELY WITH LOWS EXPECTED TO BOTTOM OUT IN THE UPPER TEENS TO LOWER 20S. * IMPACTS...SATURDAY NIGHT THROUGH SUNDAY MORNING, SEVERAL HOURS OF HARD FREEZE CONDITIONS WILL LIKELY KILL OR BADLY DAMAGE SUSCEPTIBLE PLANTS AND TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
408 WWUS73 KEAX 111456 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 856 AM CST Sat Mar 11 2017 ...FREEZE CONDITIONS THIS MORNING MAY CAUSE DAMAGE TO SENSITIVE PLANTS. SEVERAL HOURS OF HARD FREEZE CONDITIONS ARE EXPECTED SATURDAY NIGHT INTO SUNDAY MORNING KILLING OR DAMAGING SUSCEPTIBLE PLANTS AND TREES... KSZ025-102-MOZ011>017-020>025-033-120000- /O.EXA.KEAX.FZ.W.0001.170312T0000Z-170312T1800Z/ Atchison KS-Doniphan-Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan- Adair-Buchanan-Clinton-Caldwell-Livingston-Linn MO-Macon-Randolph- Including the cities of Atchison, Wathena, Elwood, Troy, Highland, Mound City, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, Kirksville, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Brookfield, Marceline, Macon, La Plata, and Moberly 856 AM CST Sat Mar 11 2017 ...FREEZE WARNING IN EFFECT FROM 6 PM CST THIS EVENING TO 1 PM CDT SUNDAY... The National Weather Service in Kansas City/Pleasant Hill has issued a Freeze Warning, which is in effect from 6 PM CST this evening to 1 PM CDT Sunday. * TEMPERATURE...SATURDAY NIGHT AND SUNDAY MORNING SEVERAL HOURS OF TEMPERATURES BELOW 28 DEGREES ARE LIKELY WITH LOWS EXPECTED TO BOTTOM OUT IN THE MID TO UPPER TEENS. * IMPACTS...SATURDAY NIGHT THROUGH SUNDAY MORNING, SEVERAL HOURS OF HARD FREEZE CONDITIONS WILL LIKELY KILL OR BADLY DAMAGE SUSCEPTIBLE PLANTS AND TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MOZ029>032-037>040-044>046-120000- /O.CON.KEAX.FZ.W.0001.000000T0000Z-170312T1800Z/ Clay-Ray-Carroll-Chariton-Jackson-Lafayette-Saline-Howard- Johnson MO-Pettis-Cooper- Including the cities of Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Warrensburg, Sedalia, and Boonville 856 AM CST Sat Mar 11 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY... * TEMPERATURE...THIS MORNING TEMPERATURES WILL DROP TO 26 TO 31 DEGREES. SATURDAY NIGHT AND SUNDAY MORNING SEVERAL HOURS OF TEMPERATURES BELOW 28 DEGREES ARE LIKELY WITH LOWS EXPECTED TO BOTTOM OUT IN THE MID TEENS TO LOWER 20S. * IMPACTS...THIS MORNING UNPROTECTED AND SENSITIVE PLANTS AND TREES MAY BE AFFECTED BY A GENERAL FREEZE. HOWEVER, SATURDAY NIGHT THROUGH SUNDAY MORNING, SEVERAL HOURS OF HARD FREEZE CONDITIONS WILL LIKELY KILL OR BADLY DAMAGE SUSCEPTIBLE PLANTS AND TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ KSZ057-060-103>105-MOZ028-043-053-054-120000- /O.CON.KEAX.FZ.W.0001.170312T0000Z-170312T1800Z/ Miami-Linn KS-Leavenworth-Wyandotte-Johnson KS-Platte-Cass-Bates- Henry- Including the cities of Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Belton, Raymore, Harrisonville, Pleasant Hill, Butler, Adrian, Rich Hill, Clinton, and Windsor 856 AM CST Sat Mar 11 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 6 PM CST THIS EVENING TO 1 PM CDT SUNDAY... * TEMPERATURE...SATURDAY NIGHT AND SUNDAY MORNING SEVERAL HOURS OF TEMPERATURES BELOW 28 DEGREES ARE LIKELY WITH LOWS EXPECTED TO BOTTOM OUT IN THE UPPER TEENS TO LOWER 20S. * IMPACTS...SATURDAY NIGHT THROUGH SUNDAY MORNING, SEVERAL HOURS OF HARD FREEZE CONDITIONS WILL LIKELY KILL OR BADLY DAMAGE SUSCEPTIBLE PLANTS AND TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
616 WWUS73 KEAX 112329 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 529 PM CST Sat Mar 11 2017 MOZ029>032-037>040-044>046-120730- /O.CAN.KEAX.FZ.W.0001.000000T0000Z-170312T1800Z/ /O.NEW.KEAX.FZ.W.0002.170312T0000Z-170312T1800Z/ Clay-Ray-Carroll-Chariton-Jackson-Lafayette-Saline-Howard- Johnson MO-Pettis-Cooper- Including the cities of Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Warrensburg, Sedalia, and Boonville 529 PM CST Sat Mar 11 2017 ...FREEZE WARNING IN EFFECT UNTIL 1 PM CDT SUNDAY... The National Weather Service in Kansas City/Pleasant Hill has issued a Freeze Warning, which is in effect until 1 PM CDT Sunday. * TEMPERATURE...Tonight into Sunday morning will be below freezing for several hours...with temperatures expected to bottom out in the low 20s. * IMPACTS...several hours of hard freeze conditions will likely kill or badly damage susceptible plants and trees. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ KSZ025-057-060-102>105-MOZ011>017-020>025-028-033-043-053-054- 120730- /O.CON.KEAX.FZ.W.0001.170312T0000Z-170312T1800Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair- Buchanan-Clinton-Caldwell-Livingston-Linn MO-Macon-Platte- Randolph-Cass-Bates-Henry- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, Kirksville, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Brookfield, Marceline, Macon, La Plata, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Moberly, Belton, Raymore, Harrisonville, Pleasant Hill, Butler, Adrian, Rich Hill, Clinton, and Windsor 529 PM CST Sat Mar 11 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY... * TEMPERATURE...Tonight into Sunday morning will be below freezing for several hours...with temperatures expected to bottom out in the low 20s to upper teens. * IMPACTS...several hours of hard freeze conditions will likely kill or badly damage susceptible plants and trees. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
235 WWUS73 KEAX 120523 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 1123 PM CST Sat Mar 11 2017 KSZ025-057-060-102>105-MOZ011>017-020>025-028-033-043-053-054- 121800- /O.CON.KEAX.FZ.W.0001.000000T0000Z-170312T1800Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair- Buchanan-Clinton-Caldwell-Livingston-Linn MO-Macon-Platte- Randolph-Cass-Bates-Henry- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, Kirksville, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Brookfield, Marceline, Macon, La Plata, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Moberly, Belton, Raymore, Harrisonville, Pleasant Hill, Butler, Adrian, Rich Hill, Clinton, and Windsor 1123 PM CST Sat Mar 11 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY... * TEMPERATURE...Tonight into Sunday morning will be below freezing for several hours...with temperatures expected to bottom out in the low 20s to upper teens. * IMPACTS...several hours of hard freeze conditions will likely kill or badly damage susceptible plants and trees. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MOZ029>032-037>040-044>046-121800- /O.CON.KEAX.FZ.W.0002.000000T0000Z-170312T1800Z/ Clay-Ray-Carroll-Chariton-Jackson-Lafayette-Saline-Howard- Johnson MO-Pettis-Cooper- Including the cities of Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Warrensburg, Sedalia, and Boonville 1123 PM CST Sat Mar 11 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY... * TEMPERATURE...Tonight into Sunday morning will be below freezing for several hours...with temperatures expected to bottom out in the low 20s. * IMPACTS...several hours of hard freeze conditions will likely kill or badly damage susceptible plants and trees. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
395 WWUS73 KEAX 120826 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 326 AM CDT Sun Mar 12 2017 KSZ025-057-060-102>105-MOZ011>017-020>025-028-033-043-053-054- 121800- /O.CON.KEAX.FZ.W.0001.000000T0000Z-170312T1800Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair- Buchanan-Clinton-Caldwell-Livingston-Linn MO-Macon-Platte- Randolph-Cass-Bates-Henry- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, Kirksville, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Brookfield, Marceline, Macon, La Plata, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Moberly, Belton, Raymore, Harrisonville, Pleasant Hill, Butler, Adrian, Rich Hill, Clinton, and Windsor 326 AM CDT Sun Mar 12 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * TEMPERATURE...Tonight into Sunday morning will be below freezing for several hours...with temperatures expected to bottom out in the low 20s to upper teens. * IMPACTS...several hours of hard freeze conditions will likely kill or badly damage susceptible plants and trees. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MOZ029>032-037>040-044>046-121800- /O.CON.KEAX.FZ.W.0002.000000T0000Z-170312T1800Z/ Clay-Ray-Carroll-Chariton-Jackson-Lafayette-Saline-Howard- Johnson MO-Pettis-Cooper- Including the cities of Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Warrensburg, Sedalia, and Boonville 326 AM CDT Sun Mar 12 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * TEMPERATURE...Tonight into Sunday morning will be below freezing for several hours...with temperatures expected to bottom out in the low 20s. * IMPACTS...several hours of hard freeze conditions will likely kill or badly damage susceptible plants and trees. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this freeze warning went out at Mar 9, 11:18 PM CST, 3 hours 56 minutes earlier.
Area forecast discussion, Mar 9, 11:18 PM CST, 3 hours 56 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 1118 PM CST Thu Mar 9 2017 .Discussion... Issued at 252 PM CST THU MAR 9 2017 For the remainder of the afternoon, a cold front will continue to push south across the CWA through the evening and overnight. Convection along the leading line of this boundary, currently positioned just south of the I-70 corridor, will slowly exit the forecast area coincident with a strengthening surface low centered near central Missouri. Afternoon high temperatures will be affected both by the position of the warm front in addition to rain-cooled areas impacted by ongoing storms. As a result, afternoon temperatures will range from the lower 50s across northern Missouri to the mid 60s to lower 70s for the southern counties. This will mark the last day of unseasonably warm temperatures until late next week. A Canadian airmass will fill in behind the aforementioned cold front tonight, bringing Thursday night lows back to the sub- freezing mark for most areas. This cooling trend will also set the stage for wintry precip to return to the area beginning Friday night. Cloud cover will steadily build into the area Friday afternoon with high temperatures peaking just below normal, generally in the upper 40s for areas south of the Missouri River, and mid 30s for areas north of Highway 36. By Friday night, a deepening shortwave within northwestern flow aloft will enter the Central Plains, transporting with it mid to upper level moisture from the eastern Pacific along the periphery of a western CONUS ridge. Further south, a surface low near the Southern Plains will bring low level moisture from the Gulf of Mexico into the southwestern CWA. This will produce a warm nose from 850 hPa to 700 hPa across areas mostly south and southwest of the Kansas City Metro. This will all combine to set the stage for a wintry weekend event beginning Friday after midnight. The warm nose for areas to the south of Kansas City will lead to a brief period of a wintry mix late Friday night. Given the current temperatures of roadways, little to no ice accumulation is expected. Further north across northern to northeastern Missouri, all snow is expected from the onset of the event. As the cold air mass settles further south, the thermal profile will cool across all areas, which will lead to a period of light to moderate snowfall throughout the forecast area Saturday morning, extending into the afternoon. Accumulations on roadways are likely across areas north of I-70, though given the marginally supportive temperatures further south, accumulation on roadways remains in question. In total, expecting to see accumulations of 1 to 2 inches north of the Missouri River, with totals near or just over an inch for areas south. Higher totals are possible across areas north of Highway 36. These amounts may change, especially in light of latest trends favoring higher amounts. Temperatures will rebound only slight Sunday, though will remain below seasonal, generally peaking in the upper 30s to lower 40s. The lingering cold air mass will then set the stage for another round of wintry precip beginning Sunday night as a clipper-type system dives over the forecast area. The track of a surface low progged to push through Central Missouri will determine the extent of liquid rain vs wintry precip early on, though as of now the entire forecast area will see a transition to snow by Monday. Temperatures will then slowly rebound to above normal by the late week as the cold air mass gives way to a return of warm advection as mid-level ridging approaches from the west. && .Aviation...(For the 06Z TAFS through 06Z Friday Night) Issued at 1118 PM CST THU MAR 9 2017 VFR conditions will prevail through the next 24 hours ahead of a storm that will bring snow to the region starting early Saturday morning. Expect breezy winds to let up a little as we move through the day Friday as the pressure gradient eases up. Otherwise, mid- level clouds will start moving in during the day with low level cloud cover and snow likely waiting till just after the end of this TAF cycle to start. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Welsh Aviation...Cutter
Hazardous weather outlook, Mar 9, 4:12 AM CST, 23 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 412 AM CST Thu Mar 9 2017 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-101015- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 412 AM CST Thu Mar 9 2017 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Isolated severe storms will be possible this afternoon along and south of a Gardner to Sedalia line. The main threat with these storms will be for large hail. More detailed information can be accessed at... http://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Friday through Wednesday Accumulating snow is likely Friday night into Saturday. Accumulations of 2 to 3 inches may be possible along and north of Highway 36, with accumulations of one-half to 2 inches south of that line. More detailed information can be accessed at... http://www.weather.gov/eax/hwo
Nearby
Freeze Warnings in Missouri, 2017Freeze Warnings in Kansas, 2017Every freeze warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.